# SDR ERAA097109

- Difficulty date: June 24, 2003
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N128EH
- Make and model: Bolkms BO105S
- Aircraft serial: 572
- Aircraft time: 13,671 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: VT044
- Part serial: 5296
- Condition: Warped
- Location: Fuel Quantity
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLANGE WARPED, COMPLIED WITH PROPER TORQUE SPECIFICATIONS.  REPLACED CASE ASSEMBLY AND TESTED.
